STREAM 3rd Annual Meeting and CV Writing & Job Interview Workshop

Report of Contributions

Contribution ID: 5 Type: **not specified**

ITk week - Participation requested to STREAM ESRs

Monday, 28 January 2019 09:00 (8 hours)

https://indico.cern.ch/event/728933/

Contribution ID: 6 Type: **not specified**

ITk week - Participation requested to STREAM ESRs

Tuesday, 29 January 2019 09:00 (8 hours)

https://indico.cern.ch/event/728933/

Contribution ID: 7 Type: **not specified**

ITk week - Participation requested to STREAM ESRs

Wednesday, 30 January 2019 09:00 (8 hours)

https://indico.cern.ch/event/728933/

Contribution ID: 8 Type: not specified

ITk week - Participation requested to sTREAM ESRs

Thursday, 31 January 2019 09:00 (8 hours)

https://indico.cern.ch/event/728933/

Contribution ID: 9 Type: not specified

ITk week - Participation requested to STREAM ESRs

Friday, 1 February 2019 09:00 (8 hours)

https://indico.cern.ch/event/728933/

Contribution ID: 19 Type: not specified

Welcome and Introduction

Thursday, 24 January 2019 09:30 (15 minutes)

Presenters: IACOBUCCI, Giuseppe (Universite de Geneve (CH)); PERNEGGER, Heinz (CERN); GONZALEZ SEVILLA, Sergio (Universite de Geneve (CH))

Session Classification: STREAM Annual Meeting - Technology and scientific research development

Contribution ID: 21 Type: not specified

Test results of irradiated monolithic CMOS pixel circuits in LFoundry 150 nm technology for the ATLAS Inner Tracker Upgrade

Thursday, 24 January 2019 09:50 (20 minutes)

Presenter: Mr CHEN, Zongde (CPPM, Aix-Marseille Universite, CNRS/IN2P3)

Session Classification: WP2 (CMOS Technologies Assessment) & WP3 (Smart Sensor Design

and Layout)

Contribution ID: 22 Type: not specified

Main Developments at CPPM

Thursday, 24 January 2019 10:10 (20 minutes)

Presenter: BHAT, Siddharth (CPPM, Aix-Marseille Universite, CNRS/IN2P3)

Session Classification: WP2 (CMOS Technologies Assessment) & WP3 (Smart Sensor Design

and Layout)

Contribution ID: 23 Type: not specified

Sidewall Spacer NVM Characterization and Modeling

Thursday, 24 January 2019 10:50 (20 minutes)

Presenter: VINCENZI, Tommaso

Session Classification: WP2 (CMOS Technologies Assessment) & WP3 (Smart Sensor Design

and Layout)

Contribution ID: 24 Type: not specified

Image Sensor for Electron Microscopy

Thursday, 24 January 2019 11:10 (20 minutes)

Presenter: MATEOS, Horacio (KIT - Karlsruhe Institute of Technology (DE))

Session Classification: WP2 (CMOS Technologies Assessment) & WP3 (Smart Sensor Design

and Layout)

Contribution ID: 25 Type: not specified

Pixel Sensor Design Implementation and Test Results for the ATLAS ITk upgrade – TJ-Monopix & CDR53B

Thursday, 24 January 2019 11:30 (20 minutes)

Presenter: MOUSTAKAS, Konstantinos (University of Bonn (DE))

 $\textbf{Session Classification:} \ \ \text{WP2 (CMOS Technologies Assessment)} \, \& \, \text{WP3 (Smart Sensor Design} \\$

and Layout)

Contribution ID: 26 Type: not specified

Depleted monolithic active pixel sensors with a column-drain read-out architecture for the ATLAS ITk upgrade

Thursday, 24 January 2019 11:50 (20 minutes)

Presenter: CAICEDO SIERRA, Ivan Dario (University of Bonn (DE))

Session Classification: WP2 (CMOS Technologies Assessment) & WP3 (Smart Sensor Design

and Layout)

Contribution ID: 27 Type: not specified

Progress in asynchronous pixel designs in TOWERJAZZ 180 nm

Thursday, 24 January 2019 12:10 (20 minutes)

Presenter: BERDALOVIC, Ivan (CERN)

Session Classification: WP2 (CMOS Technologies Assessment) & WP3 (Smart Sensor Design

and Layout)

Contribution ID: 28 Type: not specified

CMOS Image Sensors for the Environment

Thursday, 24 January 2019 15:45 (20 minutes)

Presenter: Mr WOOD, Callum (CiS Forschungsinstitut für Mikrosensorik GmbH & STREAM ITN)

Session Classification: WP4 (Validation and Qualification) & WP5 (Technology Integration)

Contribution ID: 29 Type: not specified

MALTA & LAPA, measurement results and more..

Thursday, 24 January 2019 16:05 (20 minutes)

Presenter: CARDELLA, Roberto (CERN)

Session Classification: WP4 (Validation and Qualification) & WP5 (Technology Integra-

tion)

Contribution ID: 30 Type: not specified

Characterization of HV-CMOS pixel sensor prototypes

Thursday, 24 January 2019 16:25 (20 minutes)

Presenter: ZAFFARONI, Ettore (Universite de Geneve (CH))

Session Classification: WP4 (Validation and Qualification) & WP5 (Technology Integra-

tion)

Contribution ID: 31 Type: not specified

MALTA Total Ionizing Dose irradiation tests

Thursday, 24 January 2019 17:05 (20 minutes)

Presenter: SIMON ARGEMI, Lluis (University of Glasgow (GB))

Session Classification: WP4 (Validation and Qualification) & WP5 (Technology Integra-

tion)

Contribution ID: 32 Type: not specified

Bias circuit and FE design for small electrode monolithic sensors

Thursday, 24 January 2019 17:25 (20 minutes)

Presenter: PIRO, Francesco (CERN)

Session Classification: WP4 (Validation and Qualification) & WP5 (Technology Integra-

tion)

Contribution ID: 33 Type: not specified

Radiation analysis and test of CMOS sensors for TEM applications

Thursday, 24 January 2019 17:45 (20 minutes)

Presenter: FERRETTI, Andrea (FEI)

Session Classification: WP4 (Validation and Qualification) & WP5 (Technology Integra-

tion)

Contribution ID: 34 Type: not specified

Oxide-oxide bond processing and characterization for early stage, chip-to-chip, Cu/Sio2 hybrid bond research

Thursday, 24 January 2019 18:05 (20 minutes)

Presenter: BUSEF, Sarah (Fraunhofer)

Session Classification: WP4 (Validation and Qualification) & WP5 (Technology Integra-

tion)

Contribution ID: 35 Type: not specified

Test-chip design for radiation-hard photodiodes for medical applications in 0.18µm ams technology

Thursday, 24 January 2019 18:25 (20 minutes)

Presenter: SEGMANOVIC, Filip

Session Classification: WP4 (Validation and Qualification) & WP5 (Technology Integra-

tion)

Contribution ID: 36 Type: not specified

Identification of New Application Fields for Technologies: Sequential Search Increases the Problem-Solution-Fit

Friday, 25 January 2019 11:05 (15 minutes)

Presenter: MEHNER, Barbara

Session Classification: WP6 (Technology valorization) & WP7 (Training)

Contribution ID: 39 Type: not specified

Presentation Hans Hubert Dols

Friday, 25 January 2019 14:05 (45 minutes)

Presenter: DOLS, Han Hubert (CERN)

Session Classification: Knowledge Transfer (KT) Workshop – From high-tech to real added

value

Contribution ID: 40 Type: not specified

Medical Imaging Products

Friday, 25 January 2019 16:40 (10 minutes)

Photosensors (12'+3')

Presenters: SEGMANOVIC, Filip; MATEOS, Horacio (KIT - Karlsruhe Institute of Technology (DE)); BHAT, Siddharth (CPPM, Aix-Marseille Universite, CNRS/IN2P3); CHEN, Zongde (CPPM, Aix-Marseille Universite, CNRS/IN2P3)

Session Classification: Knowledge Transfer (KT) Workshop – From high-tech to real added value

Microscopy

Contribution ID: 41 Type: not specified

Microscopy

Friday, 25 January 2019 16:50 (10 minutes)

Electron sensors (12'+3')

Presenters: FERRETTI, Andrea (FEI); ZAFFARONI, Ettore (Universite de Geneve (CH)); BERDALOVIC,

Ivan (CERN); VINCENZI, Tommaso

Session Classification: Knowledge Transfer (KT) Workshop – From high-tech to real added

value

Contribution ID: 42 Type: not specified

Waste management, pollution monitoring

Friday, 25 January 2019 17:00 (10 minutes)

Environmental sensors (12'+3')

Presenters: MEHNER, Barbara; WOOD, Callum (CiS Forschungsinstitut für Mikrosensorik GmbH & STREAM ITN); MOUSTAKAS, Konstantinos (University of Bonn (DE)); CARDELLA, Roberto (CERN)

Session Classification: Knowledge Transfer (KT) Workshop – From high-tech to real added value

Contribution ID: 43 Type: not specified

Accelerators & Dosimetry

Friday, 25 January 2019 17:10 (10 minutes)

Beam monitors (12'+3')

Presenters: PIRO, Francesco (CERN); CAICEDO SIERRA, Ivan Dario (University of Bonn (DE)); SI-MON ARGEMI, Lluis (University of Glasgow (GB)); BUSEF, Sarah (Fraunhofer)

Session Classification: Knowledge Transfer (KT) Workshop – From high-tech to real added value

Contribution ID: 45 Type: not specified

Knowledge Transfer Workshop

Friday, 25 January 2019 14:50 (1h 30m)

The ESRs with the help of Han Dols will develop few possible business ideas from their scientific research.

Presenter: DOLS, Han (CERN, Knowledge Transfer Group)

Session Classification: Knowledge Transfer (KT) Workshop – From high-tech to real added

value

Contribution ID: 46 Type: not specified

WP 7 - Training

Friday, 25 January 2019 11:20 (20 minutes)

Presenter: ALLEGRETTI, Sonia (TERA Foundation (IT))

Session Classification: WP6 (Technology valorization) & WP7 (Training)

Contribution ID: 47 Type: **not specified**

WP6 - Technology Valorisation

Friday, 25 January 2019 10:50 (15 minutes)

Presenter: KEINZ, Peter (Vienna University of Economics and Business)

Session Classification: WP6 (Technology valorization) & WP7 (Training)

Contribution ID: 51 Type: not specified

High-performance reliable electronics in radiation environments: an overview of the RADSAGA ITN

Friday, 25 January 2019 12:20 (45 minutes)

Speaker: Ruben Garcia Alia, CERN R2E Collaboration and RADSAGA Coordination

RADSAGA is a Marie Curie training network on radiation effects to electronics for space, avionic, ground-level and accelerator environments. Its research efforts are focused on progressing beyond the state-of-the-art of radiation testing methodologies and standards, with the objective of complying with the reliability and qualification requirements of emerging applications such as "new space", autonomous driving cars or future high-energy accelerators. The structure and goals of the project will be presented, along with the main progress related to non-conventional facilities and approaches for Single Event Effect characterization.

Session Classification: External Speakers

Contribution ID: 52 Type: not specified

From job hunting to a day-to-day job

Friday, 25 January 2019 11:35 (45 minutes)

Speaker: Javier Bilbao de Mendizabal, IP Business Partner at Malexis

Abstract:

What is the best thing to do? This is often the question we ask ourself when we have to choose our next career step. Sometimes, we might well have the luxury of the choice, but certainly not a clear answer. I will discuss a personal perspective on the transition from a physics PhD to a corporate role on Intelectual Property, a professional leap and a personal decision.

Session Classification: External Speakers

Contribution ID: 53 Type: not specified

Organizational matters

Thursday, 24 January 2019 09:45 (5 minutes)

Presenter: GONZALEZ SEVILLA, Sergio (Universite de Geneve (CH))

Session Classification: STREAM Annual Meeting - Technology and scientific research de-

velopment